I have GAD and MAV and they are 100% related. It sounds to me you have both BPPV and MAV - one might be triggering or intensifying the other. With your history of migraines, it seems obvious that MAV is involved.
I would think less about whether it is one thing or another and try to get the symptoms under control. Especially when you have kids.
Luckily MAV drugs and GAD drugs can be the same. I was not on any GAD drugs when MAV hit, but now I am on 4. (I don’t recommend this!) But in controlling the MAV, the GAD is better. Even more so the other way around. If I am feeling almost 100% normal (and I do get close now) one panicky moment and the vertigo comes rushing back.
My main triggers are: elevators, stress, wine, caffeine, chocolates, and computers.
GAD and MAV drugs are amitriptyline, nortriptyline, effexor and other SSRIs and benzos for flare-ups. My Klonopin helps me the most but because it’s so addictive and makes me dopey at large amounts, I only take a little at night. 5HTP could work BTW; it was recommended to my by my psychiatrist, but it disagreed with my stomach. Any anti-anxiety could potentially help. Remember that benzos are also vestibular suppressants, so they calm the whole system down. Meditation is also good.
Supplements: riboflavin, magnesium, butterburr, fever few. Or take something that has them all like Migravent or Migralief.
I can’t believe I am giving advice. 7 months ago I was totally bedridden. Now I am almost able to function normally! And my mood is much improved from before the MAV set in.
(NB from admin: these images link to products members have found helpful and at the same time help fund the site: As an Amazon Associate I earn from qualifying purchases. More recommended products here. Thanks for your support!)